# SDR REXA2016041500625

- Difficulty date: April 15, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 20,944 hours, 13,611 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR AT FS 319 IS CORRODED, BETWEEN STRINGERS 26R & 26L.  FRAME SECTOR WAS REPAIRED IAW REO 670-53-21-799 DATED 2012 01 03.
